# SDR DL764011026

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 2,328 hours, 1,120 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: 114T41457
- Condition: Broken
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYM ON APPROACH WHEN FLAPS 20 SELCETED AT APPROX 205 KIAS, LANDING COMPLETED AT FLAPS 20.  REPLACED PROX TARGET ON LT WING L/E SLAT.
